Arkiv för Matematik

  • Ark. Mat.
  • Volume 25, Number 1-2 (1987), 275-287.

Singular integrals on product spaces with variable coefficients

Elena Prestini

Full-text: Open access

Article information

Ark. Mat., Volume 25, Number 1-2 (1987), 275-287.

Received: 10 March 1986
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1987 © Institut Mittag Leffler


Prestini, Elena. Singular integrals on product spaces with variable coefficients. Ark. Mat. 25 (1987), no. 1-2, 275--287. doi:10.1007/BF02384449.

Export citation


  • Coifman, R. R. and Fefferman, C., Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241–250.
  • Coifman, R. R. and Meyer, Y., Au delà des operateurs pseudo-differentiels, Asterisque 57 (1978).
  • Fefferman, C., Pointwise convergence of Fourier series, Ann. of Math. 98 (1973), 551–572.
  • Fefferman, C., and Stein, E. M., Some maximal inequalities, Amer. J. Math. 93 (1971), 107–115.
  • Fefferman, R., Calderón—Zygmund theory for product domains-Hp spaces, Proc. Nat. Acad. Sci. U.S.A. (to appear).
  • Fefferman, R. and Stein, E. M., Singular integrals on product spaces, Advances in Math. 45, (1982), 117–143.
  • Hunt, R., On the convergence of Fourier series, Orthogonal expansions and continuous analogues (Proc. Conf. Edwardsville, Illinois 1967), pp. 235–255, SIU Press 1968.
  • Hunt, R., Muckenhoupt, B. and Wheeden, R., Weighted norm, inequalities for conjugate functions and Hilbert transforms, Trans. Amer. Math. Soc., 176 (1973), 227–251.
  • Hunt, R. and Young, W. S., A weighted norm inequality for Fourier series, Bull. Amer. Math. Soc. 80 (1974), 274–277.
  • Prestini, E., Variants of the maximal double Hilbert transform, Trans. Amer. Math. Soc., 290, (1985), 761–771.
  • Prestini, E., Uniform estimates for families of singular integrals and double Fourier series, J. Austral. Math. Soc. 41 (1986), 1–12.
  • Stein, E. M., Singular Integrals and Differntiability Properties of Functions, Princeton Univ. Press, Princeton, 1970.
  • Journé, J. L., Calderón-Zygmund operators on product spaces, Revista Mat. Ibero americana, 3 (1985), 55–92.